# SDR CA091113004

- Difficulty date: October 25, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 209340265103
- Condition: Leaking
- Location: Freewheel Assy
- Component: Freewheel Assy
- Component part number: 406040500143
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING A NIGHT FLIGHT, PILOT NOTICED DECREASE IN TRANSMISSION OIL PRESSURE. ON LANDING (STILL HAD SOME PRESSURE INDICATION) FOUND OIL ALL OVER THE ENG COMPARTMENT AND THAT THE AFT FREEWHEEL ADAPTER SEAL PN: 209-340-265-103 HAD COME OUT OF THE AFT ADAPTER HSG.  SEAL AND ADAPTER SHOWED EVIDENCE OF SEALANT REMAINING FROM THE ORIGINAL INSTALLATION. THIS ACFT WAS DELIVERED AFTER THE AFFECTIVITY OF ASB 407-07-79.
